# SDR USAA2009062291540

- Difficulty date: June 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 20,031 hours, 7,415 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 38807991
- Part serial: 95126
- Condition: Leaking
- Location: Apu
- Part time: 35,505 hours, 13,798 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

EWR - FUMES - PILOT REPORTED MIST AND FOUL SMELL OR FUMES FROM APU OR AIR PACKS.  DETECTED LEAK AT APU OIL COOLER.  REMOVED & REPLACED OIL COOLER.
